# SDR EIAA20090022A

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 89,683 hours, 16,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED BY DE-ICE BOOM DURING DE-ICING.  AREA OF DAMAGE APPROX 3.5H X 4.5W X AT BS 1450 BETWEEN LT STR 10 & 11.  REPAIRED PER SRM 53-30-03 PG 2H, DETAIL III.  SKIN CUT OUT 4.5 X 6 INCHES FINISHED REPAIR DIMENSION 18 X 15.7.
